RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 6, Pages 924–928 (Mi mz1128)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

An operator approach to the study of the Oldroyd hydrodynamic model

T. Ya. Azizov, N. D. Kopachevskii, L. D. Orlova

Voronezh State University

DOI: https://doi.org/10.4213/mzm1128

Full text: PDF file (224 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:6, 773–776

Bibliographic databases:

Received: 02.09.1998

Citation: T. Ya. Azizov, N. D. Kopachevskii, L. D. Orlova, “An operator approach to the study of the Oldroyd hydrodynamic model”, Mat. Zametki, 65:6 (1999), 924–928; Math. Notes, 65:6 (1999), 773–776

Citation in format AMSBIB
\Bibitem{AziKopOrl99}
\by T.~Ya.~Azizov, N.~D.~Kopachevskii, L.~D.~Orlova
\paper An operator approach to the study of the Oldroyd hydrodynamic model
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 6
\pages 924--928
\mathnet{http://mi.mathnet.ru/mz1128}
\crossref{https://doi.org/10.4213/mzm1128}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728292}
\zmath{https://zbmath.org/?q=an:0957.47034}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 6
\pages 773--776
\crossref{https://doi.org/10.1007/BF02675593}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083786600034}


Linking options:
  • http://mi.mathnet.ru/eng/mz1128
  • https://doi.org/10.4213/mzm1128
  • http://mi.mathnet.ru/eng/mz/v65/i6/p924

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Vlasov, N. A. Rautian, A. S. Shamaev, “Analysis of operator models arising in problems of hereditary mechanics”, Journal of Mathematical Sciences, 201:5 (2014), 673–692  mathnet  crossref  mathscinet
  • Математические заметки Mathematical Notes
    Number of views:
    This page:271
    Full text:101
    References:43
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019